# SDR CA120910007

- Difficulty date: August 31, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20475546
- Condition: Seized
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT COOLING TURBINE SEIZED CAUSING INCREASED TEMPERATURES AND SLIGHT SMOKE IN COCKPIT.  BLEED AIR TURNED OFF AND SMOKE CLEARED. COOLING TURBINE REPLACED AND ACFT RELEASED TO SERVICE.
